Discussions By Condition: Blood conditions


Posted In: Blood conditions 0 Replies
  • Posted By: jenfrog
  • August 22, 2010
  • 02:08 AM

Can high levels of copper in blood serum tests (mine were 295) be caused simply by taking the birth control pill?

I have many of the symptoms of copper toxicity (weight gain, excessive PMS issues, the beginnings of arthitis in my upper back, a history of unexplained panic attacks, depression, fatigue, and a gallbladder removal due to gallstones). Is this all caused simply by taking the pill, or do I have some inability to process copper?

I know that Wilson's disease affects mainly the liver, but I know it can affect the brain. Can it be the other way around, affecting mainly the brain and only a little in the organs?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?